Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Hermitian Products of Hermitian Matrices: 11028

Götz Trenkler and G. P. Shannon
The American Mathematical Monthly
Vol. 112, No. 4 (Apr., 2005), pp. 370-371
DOI: 10.2307/30037484
Stable URL: http://www.jstor.org/stable/30037484
Page Count: 2
  • Read Online (Free)
  • Download ($19.00)
  • Cite this Item
Item Type
Article
Thumbnails
If you need an accessible version of this item please contact JSTOR User Support
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
370
    370
  • Thumbnail: Page 
371
    371